# SDR 07FDEA05165

- Difficulty date: December 31, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 18,991 hours, 10,006 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53612213210
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT Y 1959 AND BETWEEN FR 12A AND 13A WITH CORROSION.  FLOORBEAM  REPLACED PER SRM 51-72-10.
